# SDR UPS01436863

- Difficulty date: September 11, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BAY STR 51R FOUND CORROSION AT STA 1880. AFT CARGO COMPT STR 51R AT BS 1870 - 1890 REPAIR PER SRM 53-10-03 FIG 8.
